# SDR 2005FA0000091

- Difficulty date: November 14, 2004
- Submitted: February 11, 2005
- Operation: General aviation
- Aircraft: N75776
- Make and model: Cessna 172N
- Aircraft serial: 17267942
- Engine: Lyc O320*
- System (JASC): 2300 · Communications System
- Part: Smoke
- Condition: Detected
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED SMOKE IN THE COCKPIT.  INVESTIGATION FOUND THE (AUDIO AMP) CIRCUIT BREAKER POPPED.  COULD NOT FIND THE DIRECT CAUSE.  HOWEVER, THE RADIOS ARE ORIGINAL EQUIPMENT, WHICH MAY HAVE CAUSED THE SMOKE IN THE COCKPIT.  (SO05200504849)
